Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 95, NWS Wilmington, OH

June 18, 20154 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 18, 2015, 5:15 PM EDT for 4 counties in Ohio. It was in force for 45 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 5:15 PM EDT (21:15 UTC)
Expired
Jun 18, 2015, 6:00 PM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, OH, Greene County, OH, Montgomery County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 24 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:15 PM EDTTSTM WND DMG1 Wnw Miamisburg, OHLARGE TREE UPROOTED. TIME ESTIMATED FROM RADAR.
Jun 18, 5:15 PM EDTTSTM WND DMG2 Nne Miamisburg, OHSEVERAL LIMBS DOWNED ON HEINCKE ROAD IN WEST CARROLLTON.
Jun 18, 5:20 PM EDTTSTM WND DMG2 Sw Centerville, OH3 FOOT DIAMETER TREE KNOCKED DOWN A POWER POLE
Jun 18, 5:23 PM EDTTSTM WND DMG2 Ssw Kettering, OHMULTIPLE 2-3 INCH TREE LIMBS DOWN
Jun 18, 5:24 PM EDTTSTM WND DMG5 Sw Beavercreek, OHONE HALF OF AN 8 INCH TREE DOWN
Jun 18, 5:24 PM EDTTSTM WND DMG6 Se Miamisburg, OHFALLEN LIMBS BLOCKING ROAD AT 900 BLOCK LYTLE-FIVE POINTS RD
Jun 18, 5:25 PM EDTTSTM WND DMG1 Nw Centerville, OHSEVERAL 2 INCH LIMBS DOWN. VISIBILITY 1/4SM IN THUNDERSTORMS AND HEAVY RAIN. WIND ESTIMATED AT 50 KNOTS. POWER OUTAGE.
Jun 18, 5:25 PM EDTTSTM WND DMG5 Ssw Beavercreek, OHONE TREE AND ONE 6 INCH BRANCH DOWN
Jun 18, 5:25 PM EDTTSTM WND DMG5 Wsw Beavercreek, OHLARGE TREE LIMB DOWN.
Jun 18, 5:31 PM EDTTSTM WND DMGNne Waynesville, OHSEVERAL TREE LIMBS DOWN ALONG OLD STAGE ROAD. TIME ESTIMATED FROM RADAR.
Jun 18, 5:44 PM EDTTSTM WND DMG4 E Harveysburg, OHTREE DOWN ACROSS SMITH ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 4:26 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WUUS51 KILN 182115
SVRILN
OHC027-057-113-165-182200-
/O.NEW.KILN.SV.W.0095.150618T2115Z-150618T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
515 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WARREN COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN GREENE COUNTY IN WEST CENTRAL OHIO...
  NORTHERN CLINTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 600 PM EDT.

* AT 514 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  MIAMISBURG...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  KETTERING...
  WAYNESVILLE...
  XENIA...

IN ADDITION...OAKWOOD...WOODBOURNE-HYDE PARK...STATE ROUTE 48 AT
STATE ROUTE 73...CENTERVILLE...LYTLE...BELLBROOK...CORWIN AND MOUNT
HOLLY ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 45 AND 61...
I-75 BETWEEN MILE MARKERS 37 AND 51...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3973 8432 3971 8366 3955 8367 3955 8366
      3943 8367 3955 8435
TIME...MOT...LOC 2115Z 276DEG 33KT 3961 8420

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
686 
WWUS51 KILN 182134
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
534 PM EDT THU JUN 18 2015

OHC113-182144-
/O.CAN.KILN.SV.W.0095.000000T0000Z-150618T2200Z/
MONTGOMERY OH-
534 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3952 8412 3972 8408 3971 8366 3955 8367
      3955 8366 3943 8367
TIME...MOT...LOC 2134Z 276DEG 33KT 3959 8397

$$

OHC027-057-165-182200-
/O.CON.KILN.SV.W.0095.000000T0000Z-150618T2200Z/
CLINTON OH-GREENE OH-WARREN OH-
534 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN WARREN...SOUTHERN GREENE AND NORTHERN CLINTON
COUNTIES...

AT 532 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR ROXANNA...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
XENIA.

IN ADDITION...NEW BURLINGTON...KINGMAN...OAKLAND...MIDDLETON
CORNER...LUMBERTON...NEW JASPER...PAINTERSVILLE AND PORT WILLIAM ARE
NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 46 AND 61...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3952 8412 3972 8408 3971 8366 3955 8367
      3955 8366 3943 8367
TIME...MOT...LOC 2134Z 276DEG 33KT 3959 8397

HAIL...1.00IN
WIND...60MPH

$$

AR
354 
WWUS51 KILN 182151
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
551 PM EDT THU JUN 18 2015

OHC027-057-165-182201-
/O.EXP.KILN.SV.W.0095.000000T0000Z-150618T2200Z/
CLINTON OH-GREENE OH-WARREN OH-
551 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN...SOUTHERN
GREENE AND NORTHERN CLINTON COUNTIES WILL EXPIRE AT 600 PM EDT...

THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THIS SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...ANOTHER
SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED DOWNSTREAM FOR 
NORTHEAST HIGHLAND...EASTERN WARREN...SOUTHEAST GREENE...FAYETTE
AND CLINTON COUNTIES UNTIL 630 PM EDT.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3952 8412 3972 8408 3971 8366 3955 8367
      3955 8366 3943 8367
TIME...MOT...LOC 2151Z 276DEG 33KT 3957 8377

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:17 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 18, 4:17 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT THU JUN 18 2015

.SYNOPSIS...
WARM AND MOIST CONDITIONS WILL CONTINUE THROUGH THE WEEKEND...AS
HIGH PRESSURE REMAINS CENTERED IN THE SOUTHEASTERN
STATES...WITH OCCASIONAL CHANCES FOR THUNDERSTORMS THROUGH THE
OHIO VALLEY. THE REMNANTS OF TROPICAL STORM BILL WILL MOVE THROUGH
THE REGION ON SATURDAY...AND MORE CHANCES FOR STORMS WILL CONTINUE
GOING INTO NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE OVERALL WEATHER PATTERN HAS NOT CHANGED MUCH FOR THE OHIO
VALLEY...WITH A VERY WARM AND MOIST AIRMASS IN PLACE ON THE EDGE
OF THE SOUTHEASTERN RIDGE. HOWEVER...THIS PATTERN WILL FINALLY
BREAK DOWN IN THE NEXT DAY OR TWO...AND THE FIRST SIGN OF THIS IS
OCCURRING TODAY. AS STRONG (AND DRIER) SURFACE HIGH PRESSURE MOVES
INTO THE GREAT LAKES...A WEAK BOUNDARY WILL MAKE ITS WAY SOUTH
INTO THE REGION BY FRIDAY MORNING. IN THE REGIME AHEAD OF THIS
BOUNDARY...THERE IS SOME GENERAL CONVERGENCE HEADING INTO THE
CWA...THOUGH NOTHING TO SUPPORT TOO MUCH IN THE WAY OF LARGE-SCALE
ORGANIZATION. EITHER WAY...THE FAIRLY IMPRESSIVE INSTABILITY THAT
HAS DEVELOPED (1500-2500 J/KG MLCAPE) WILL CERTAINLY CONTINUE TO
SUPPORT STORM DEVELOPMENT...SHIFTING GENERALLY WEST TO EAST
THROUGH THE EVENING.

THE AFTERNOON STARTED OFF QUICKLY...AS SEVERAL STRONG TO SEVERE
THUNDERSTORMS DEVELOPED ALONG THE EDGE OF THE INSTABILITY GRADIENT
IN NORTHERN KENTUCKY. THERE HAS BEEN ENOUGH SHEAR THAT THE DEEP
CONVECTION FROM EARLIER IN THE AFTERNOON WAS ABLE TO BECOME
ORGANIZED...WITH SUPERCELLULAR STRUCTURES AND EVEN SOME STORM
SPLITS. THE KILN VAD WIND PROFILE SHOWS THAT WESTERLY FLOW OF 40
KNOTS IS HELPING TO PROVIDE RESPECTABLE SHEAR THROUGH THE 0-3KM
LAYER...THOUGH WITH A MAINLY UNIDIRECTIONAL ORIENTATION. THIS MAY
VERY WELL OCCUR AGAIN AS STORMS CONTINUE TO DEVELOP...THOUGH IT IS
LIKELY THAT STRONG TO SEVERE STORMS WILL ONLY REALLY BE POSSIBLE
EARLY IN THE LIFECYCLE OF THE INDIVIDUAL STORMS. WITH
TIME...THOUGH THERE MAY BE A CHANCE FOR SOME FORWARD PROPAGATING
STORMS TO PRODUCE STRONG WINDS...PRECIPITATION WILL SIMPLY BECOME
MORE WIDESPREAD AND LESS FOCUSED. THERE WILL REMAIN SOME CONCERN
ABOUT HEAVY OR PERSISTENT RAINFALL...THOUGH THIS SEEMS MORE LIKELY
TO BE FOCUSED IN LOCATIONS SOUTH OF WHERE SIGNIFICANT FLOODING HAS
ALREADY OCCURRED.

PRECIPITATION TRENDS SHOULD DIMINISH DURING MOST OF THE OVERNIGHT
PERIOD...WITH MIN TEMPS IN THE MIDDLE TO UPPER 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
A FAIRLY WET FORECAST IS EXPECTED FOR FRIDAY. ALTHOUGH THE
REMNANTS OF TROPICAL STORM BILL ARE GOING TO BE MOVING VERY
SLOWLY...IT APPEARS THAT A WEAK SHORTWAVE WILL SOON SHUNT OFF FROM
THE REMNANTS IN THE LOWER MISSISSIPPI VALLEY...WORKING INTO THE
OHIO VALLEY BY FRIDAY MORNING. AT THE SAME TIME...THE FRONTAL
BOUNDARY THAT WILL HAVE MOVED INTO THE OHIO VALLEY BY FRIDAY
MORNING WILL BEGIN TO MOVE NORTH AS A WARM FRONT. THIS IS LIKELY
TO LEAD TO THE DEVELOPMENT OF WIDESPREAD RAIN AND EMBEDDED
CONVECTION...ESPECIALLY IN THE SOUTHERN HALF OF THE FORECAST
AREA...WITH MOTIONS GENERALLY TOWARD THE ENE. THERE IS STILL A LOT
OF MODEL DISAGREEMENT ON EXACTLY HOW THIS WILL SET UP...AND IF
THERE WILL BE A CONTRIBUTION FROM A LOW-LEVEL JET. WHAT APPEARS
CERTAIN IS THAT PRECIPITABLE WATER VALUES WILL INCREASE BEHIND THE
WARM FRONT...WITH A THREAT FOR HEAVY RAIN. WITH MARGINAL
INSTABILITY IN A MOIST ATMOSPHERIC PROFILE...AND WEAK WIND FLOW
THROUGH THE TROPOSPHERE...THE SEVERE THREAT APPEARS LOW.

ANOTHER BRIEF RESPITE FROM THE HEAVIER RAINS MAY OCCUR FRIDAY
NIGHT...BEFORE THE REMNANTS OF BILL MOVE IN ON SATURDAY MORNING.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
A STALLED FRONTAL BOUNDARY FRIDAY WILL START TO WASH OUT SATURDAY AS
THE REMNANTS OF TROPICAL STORM BILL MOVES INTO THE AREA. PWATS
SATURDAY ARE EXPECTED TO RISE TO NEAR 2.25" AND OMEGA VALUES ARE
SHOWING A BULLS EYE JUST SOUTH OF THE OHIO RIVER. 0-1 KM BULK SHEAR
VALUES ARE ALSO RATHER IMPRESSIVE SATURDAY AFTERNOON. VALUES ON BOTH
THE GFS AND NAM ARE SHOWING GREATER THAN 30 KTS IN PLACES. TOWARDS
OUR SOUTHERN AREAS 0- 3 KM SRH VALUES ARE OVER 200 IN PLACES AS
WELL. THESE VALUES WOULD SUPPORT SOME STORMS POSSIBLY BECOMING
SEVERE. EXTREMELY HIGH PWAT VALUES WOULD ALSO SUPPORT A HEAVY
RAINFALL POTENTIAL. DUE TO THE MENTIONED ABOVE SPC HAS PART OF THE
AREA IN A MARGINAL RISK FOR DAY 3 AND WPC ALSO HAS PART OF THE AREA
IN SLIGHT FOR EXCESSIVE RAINFALL.

ON SUNDAY THE REMNANTS OF BILL WILL PASS EAST OF US WITH MOST OF
THE AREA REMAINING ON THE DIVERGENT SIDE OF THE TROUGH AXIS. AT THE
SAME TIME A WEAK SHORTWAVE WILL MOVE FROM THE NORTHWEST TOWARDS THE
AREA. CAPE VALUES REMAIN VERY IMPRESSIVE ON THE GFS FOR SUNDAY. SOME
FORECAST SOUNDINGS ARE SHOWING VALUES ABOVE 3000 J/KG. THERE IS ALSO
SOME VERY WARM 850 TEMPERATURES FORECASTED FOR SUNDAY. THE GFS IS
SHOWING VALUES ABOVE 20 DEGREES C. THIS MEANS THAT STORMS WILL BE
FIGHTING A CAP SUNDAY. LAPSE RATES ABOVE THE CAP ARE GOOD AS WELL (7
- 8 DEGREES C/KM). ANY STORMS THAT DO FORM HAVE THE POTENTIAL TO BE
STRONG TO SEVERE.

ON MONDAY ANOTHER SHORTWAVE WILL MOVE INTO THE AREA WITH STRONG
INSTABILITY VALUES AGAIN FORECASTED. THE GFS IS SHOWING VALUES
AROUND 2000 J/KG. 0 - 6 KM BULK SHEAR VALUES ARE ALSO FORECASTED TO
BE AROUND 40 KTS. SFC DELTA THETA-E VALUES ARE ALSO AROUND -30. HIGH
INSTABILITY... PWATS VALUES AROUND 1.8"... AND GOOD FLOW ALL POINT
TO ANOTHER DAY OF POSSIBLE STRONG TO SEVERE THUNDERSTORMS.

TUESDAY INTO WEDNESDAY MODELS ARE SHOWING A FRONT DIVING SOUTH AND
STALLING SOMEWHERE NEAR THE CWA. AT THE SAME TIME AN UPPER LEVEL
RIDGE OVER THE MIDWEST UNITED STATES WILL BEGIN TO PUSH SOUTHEAST.
LATEST SUITE OF MODEL RUNS SHOW THE RIDGE BEING FAR ENOUGH SOUTH TO
KEEP RAIN CHANCES IN THE FORECAST.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTN IN THE
MODERATELY UNSTABLE AIRMASS AHD OF A COLD FRONT DROPPING SE ACRS
THE GREAT LAKES. EXPECT BEST COVERAGE OF STORMS ACRS KCVG/KLUK
WHERE BEST INSTBY EXISTS. HAVE TEMPO GROUPS HERE WITH MVFR CONDITIONS
BUT BRIEF PERIODS OF IFR VSBY RESTRICTIONS ARE NOT OUT OF THE
QUESTION IN HEAVY RAIN DOWNPOURS.

FURTHER NORTH HAVE OPTED FOR VCTS MENTION DUE TO MORE LIMITED
COVERAGE.

CHANCE OF STORMS AND GUSTY WINDS WILL DIMINISH AFTER 00Z. THE
FRONT WILL PUSH SOUTH VERY LATE TONIGHT AND WASH OUT OVER CENTRAL
OHIO. HAVE MVFR CONDITIONS DEVELOPING AT KDAY/KCMH/KLCK.

AT THE SAME TIME MOISTURE AHEAD OF THE REMNANTS OF TROPICAL
DEPRESSION BILL WILL INCREASE FROM THE SW LATE TONIGHT. HAVE MVFR
CIGS DEVELOP WITH A MENTION OF VCTS TOWARD SUNRISE OVER THE SW TAF
SITES. HAVE LIMITED MENTION TO VCSH ACRS THE NRN TAF SITES DUE TO
LIMITED INSTBY.

OUTLOOK...MVFR CEILINGS POSSIBLE FRIDAY AFTN. MVFR TO IFR
CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AFTERNOON AND NIGHT.
THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...HAINES
AVIATION...AR
Hazardous weather outlook, Jun 18, 4:39 AM EDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
439 AM EDT THU JUN 18 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-190845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
439 AM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY WITH THE
MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAIN AND
LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP ON FRIDAY.
MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE
PRIMARILY SOUTH OF INTERSTATE 70. MORE HEAVY RAIN WILL BE POSSIBLE
ON SATURDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE
THROUGH THE AREA. FLOODING THREATS ARE EXPECTED TO INCREASE WITH
TIME THROUGH THE END OF THE WEEK INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER AND PRECIPITATION VALUES.

In the hours before

Special weather statement, Jun 18, 4:32 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT THU JUN 18 2015

OHZ077-182100-
HAMILTON OH-
432 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON COUNTY
THROUGH 500 PM EDT...

AT 431 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GREENHILLS...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...READING...SHARONVILLE
AND BLUE ASH.

ALSO...FINNEYTOWN...ELMWOOD PLACE...WYOMING...SPRINGDALE...
WOODLAWN...GLENDALE...LINCOLN HEIGHTS...LOCKLAND...ARLINGTON HEIGHTS
AND GOLF MANOR ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3931 8459 3929 8428 3925 8433 3917 8439
      3919 8455 3922 8464

HATZOS
Special weather statement, Jun 18, 4:34 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT THU JUN 18 2015

OHZ034-035-182100-
AUGLAIZE OH-MERCER OH-
434 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MERCER AND NORTHWESTERN
AUGLAIZE COUNTIES THROUGH 500 PM EDT...

AT 431 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROCKFORD...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
MERCER AND NORTHWESTERN AUGLAIZE COUNTIES...INCLUDING MENDON...
NEPTUNE AND KOSSUTH.

LAT...LON 4073 8445 4069 8445 4069 8431 4055 8430
      4063 8481 4073 8481 4073 8480 4073 8446
Special weather statement, Jun 18, 4:55 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT THU JUN 18 2015

OHZ071-072-077>079-182130-
BROWN OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH-
455 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLERMONT...SOUTHERN
WARREN...NORTHEASTERN HAMILTON...SOUTHWESTERN CLINTON AND
NORTHWESTERN BROWN COUNTIES THROUGH 530 PM EDT...

AT 452 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MONTGOMERY...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
NICKEL SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LOVELAND AND
BLANCHESTER.

ALSO...MIAMIVILLE...LANDEN...LOVELAND PARK...MULBERRY...MAINEVILLE...
DAY HEIGHTS...MOUNT REPOSE...MURDOCK...SPRINGVALE AND DALLASBURG ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3922 8442 3930 8439 3929 8436 3932 8435
      3933 8434 3934 8393 3907 8398
Special weather statement, Jun 18, 5:06 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT THU JUN 18 2015

OHZ054-062-063-072-182130-
CLINTON OH-FAYETTE OH-GREENE OH-MADISON OH-
506 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN MADISON...
SOUTHERN GREENE...NORTHWESTERN FAYETTE AND NORTHERN CLINTON COUNTIES
THROUGH 530 PM EDT...

AT 500 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SPRING
VALLEY...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
CLINTON...NORTHWESTERN FAYETTE...SOUTHERN GREENE AND SOUTHWESTERN
MADISON COUNTIES...INCLUDING WILBERFORCE...MIDDLETON CORNER...
LUMBERTON...PAINTERSVILLE...NEW JASPER...PORT WILLIAM...ROSEMOOR...
BELL CENTER...GLADSTONE...SHADY GROVE...SOUTH SOLON...OCTA...
MILLEDGEVILLE...JAMESTOWN AND BOWERSVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3976 8357 3952 8357 3957 8404 3971 8403
Local storm report, Jun 18, 5:09 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     5 ESE EATON             39.73N 84.55W
06/18/2015                   PREBLE             OH   AMATEUR RADIO

            REPORT OF SIDING BLOWN OFF A HOME ON DAFLER ROAD IN WEST
            ALEXANDRIA.

&&

HATZOS
Local storm report, Jun 18, 5:10 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             2 N BLUE ASH            39.28N 84.38W
06/18/2015  M0.50 INCH       HAMILTON           OH   BROADCAST MEDIA

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:59 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery14 min
Jun 17, 9:40 PM EDTSpecial Weather StatementILNBrown, Clermont35 min
Jun 17, 10:14 PM EDTSpecial Weather StatementILNAdams46 min
Jun 17, 10:50 PM EDTSpecial Weather StatementILNPike40 min
Jun 17, 10:53 PM EDTSpecial Weather StatementILNAdams, Scioto37 min
Jun 17, 11:12 PM EDTAreal Flood WarningILNDelaware3 days
Jun 18, 2:05 PM EDTSevere Thunderstorm WarningILNBrown, Clermont40 min
Jun 18, 2:40 PM EDTSpecial Weather StatementILNBrown35 min
Jun 18, 4:21 PM EDTSevere Thunderstorm WarningILNPreble39 min
Jun 18, 4:32 PM EDTSpecial Weather StatementILNHamilton28 min
Jun 18, 4:34 PM EDTSpecial Weather StatementILNMercer26 min
Jun 18, 4:50 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble40 min
Jun 18, 4:55 PM EDTSpecial Weather StatementILNClermont35 min
Jun 18, 4:57 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren33 min
Jun 18, 5:06 PM EDTSpecial Weather StatementILNGreene24 min
Jun 18, 5:22 PM EDTSpecial Weather StatementILNClinton23 min
Jun 18, 5:25 PM EDTSevere Thunderstorm WarningILNClinton35 min
Jun 18, 5:40 PM EDTSpecial Weather StatementILNHighland35 min
Jun 18, 5:48 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Warren42 min
Jun 18, 5:54 PM EDTSpecial Weather StatementILNAuglaize, Logan, Shelby36 min
Jun 18, 6:21 PM EDTSpecial Weather StatementILNHocking, Pike, Ross24 min
Jun 18, 6:31 PM EDTSpecial Weather StatementILNHardin29 min
Jun 18, 6:51 PM EDTSpecial Weather StatementILNFairfield, Pickaway, Pike, Ross24 min
Jun 18, 7:04 PM EDTSpecial Weather StatementILNHocking, Licking26 min
Jun 18, 7:08 PM EDTSpecial Weather StatementILNDelaware37 min
Jun 18, 7:12 PM EDTSevere Thunderstorm WarningILNDelaware, Union48 min
Jun 18, 7:53 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking17 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.